Optimal updating of ideal threshold schemes. / Martin, Keith M.; Barwick, S.G.; Jackson, W.-A.; O'Keefe, C.M.

In: Australasian Journal of Combinatorics, Vol. 36, 2006, p. 123-132.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)123-132
Number of pages10
JournalAustralasian Journal of Combinatorics
Publication statusPublished - 2006
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1338120